# SDR FDEA201006192078

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381312720008
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR 54 SEAT TRACK 3R CORROSION ON A FLANGE UPPER SURFACE. REMOVED CORROSION IAW SRM 51-74-10 CHECK LIMIT FOUND OUT OF LIMIT IAW SRM 53-10-16, FIG 101.  R & R SEAT TRACK IAW SRM 51-40-21.
